# SDR DXTA200500839

- Difficulty date: July 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600434
- Aircraft time: 7,335 hours, 5,937 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205017
- Part serial: 0603
- Condition: Malfunctioned
- Location: Brakes
- Part time: 1,228 hours, 957 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAPT LT BRAKE INTERMITTENTLY MUSHY WHEN BRAKE APPLIED.  BRAKE OPERATING NORMALLY FOR APPROX 2 SECONDS.  AFTER THAT TIME, BRAKE PRESSURE DROP.  REMOVED AND REPLACED PILOT LT BRAKE MASTER CYLINDER  IAW CE 560 M/M CHAP 32-42-02.  OPS CHECKED GOOD.
